MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA

VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA
Model Number N/A
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufactures narrative: clinical code: 4582 -no patient involvement or, no observable clinical symptoms or a change in symptoms is identified in the patient.Impact code: 2645 - no patient involvement when the adverse event occurred (for example happened during set-up or cleaning).Device problem code: 4053 - patient labels were missing from the sealed unit box.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production records.4110 - trend analysis.4111 - communication/interview: awaiting further information from the site.4112 - analysis of data provided by user/third party.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - cause not yet established.Additional information - section d9 - we have requested clarification on the disposition of the device , we have had no reply to date.Section h1 - we have selected malfunction although this is a missing label issue and none of the selections describe this accurately.
 
Event or Problem Description
Gelweave valsalva graft received with no implant stickers inside a brand new implant box.
 
Event or Problem Description
Gelweave valsalva graft received with no implant stickers inside a brand-new implant box.This report is being submited as a final for mfg report number to provide event closure information for tag0041.
 
Additional Manufacturer Narrative
Clinical code: e.4582 - no patient involvement or, no observable clinical symptoms or a change in symptoms is identified in the patient.Impact code: f.4656 - problem identified before clinical use/exposure.The lack of patient labels was identified as the device was unpacked.Device problem code: a.4053 - patient labels were missing from the sealed unit box.Patient labels are stuck to the patients medical records to record the device information.Component code: g.4755 - part/component/sub-assembly term not applicable.Type of investigation: b.3331 - analysis of production records- production records confirm that the patient labels were included in the packing of the device.4110 - trend analysis- a review of similar events for this complaint category (gelweave sales vs gelweave missing label events) gives a rate of 0.0004%.No trend requiring action was identified at this time.4111 - communication/interview: awaiting further information from the site- the complainant confirmed that the device of batch 25806192 was the only device affected.The device was implanted with no issues, and the information usually on a patient label was successfully transferred to the patients medical records with no loss of information.4112 - analysis of data provided by user/third party- the complainant confirmed that the device of batch 25806192 was the only device affected.The device was implanted with no issues, and the information usually on a patient label was successfully transferred to the patients medical records with no loss of information.Investigation findings: c.4245 - packaging contains incorrect or incomplete device- missing patient labels are confirmed to have been missing.Investigation conclusion: d.25 - cause traced to manufacturing - the event has been confirmed to be due to manufacturing procedures which have limited checks to confirm the presence of patient labels prior to final shipping.These procedures shall be updated via internal actions.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE VALSALVA
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key20349898
Report Number9612515-2024-00071
Device Sequence Number8055336
Product Code DSY
UDI-Device Identifier05037881120133
UDI-Public05037881120133
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K013022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number730030ADP-G
Device Lot Number25806192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown